# SDR AALA202405173749

- Difficulty date: April 10, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 77,427 hours, 31,955 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: D5528154620451
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON LEFT HAND HORIZONTAL STABILIZER ON RIB OUTBOARD AT RIB 10. REPLACED RIB ASSEMBLY PER SRM 55-21-12.
